RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 6(258), Pages 25–60 (Mi umn2653)  

This article is cited in 65 scientific papers (total in 66 papers)

On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations

O. A. Ladyzhenskaya


Full text: PDF file (2567 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:6, 27–73

Bibliographic databases:

UDC: 517.9
MSC: 76D05, 35Q30, 35B41, 37B25, 35K20, 35L20
Received: 20.12.1986

Citation: O. A. Ladyzhenskaya, “On the determination of minimal global attractors for the Navier–Stokes and other partial differential equations”, Uspekhi Mat. Nauk, 42:6(258) (1987), 25–60; Russian Math. Surveys, 42:6 (1987), 27–73

Citation in format AMSBIB
\Bibitem{Lad87}
\by O.~A.~Ladyzhenskaya
\paper On~the determination of minimal global attractors for the Navier--Stokes and other partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 6(258)
\pages 25--60
\mathnet{http://mi.mathnet.ru/umn2653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933994}
\zmath{https://zbmath.org/?q=an:0687.35072}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42...27L}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 6
\pages 27--73
\crossref{https://doi.org/10.1070/RM1987v042n06ABEH001503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987Q195200002}


Linking options:
  • http://mi.mathnet.ru/eng/umn2653
  • http://mi.mathnet.ru/eng/umn/v42/i6/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. D. Chueshov, “The strong solutions and the attractor of Karman equations system”, Math. USSR-Sb., 69:1 (1991), 25–36  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Ilyin, “The Navier–Stokes and Euler equations on two-dimensional closed manifolds”, Math. USSR-Sb., 69:2 (1991), 559–579  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. O. I. Bogoyavlenskii, “Breaking solitons in $2+1$-dimensional integrable equations”, Russian Math. Surveys, 45:4 (1990), 1–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. V. Babin, “Asymptotics as $|x|\to\infty$ of functions lying on an attractor of the two-dimensional Navier–Stokes system in an unbounded plane domian”, Math. USSR-Sb., 74:2 (1993), 427–453  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. A. Vakulenko, “Existence of chemical waves with a complex motion of the front”, U.S.S.R. Comput. Math. Math. Phys., 31:5 (1991), 68–76  mathnet  mathscinet  isi
    7. Tepper L. Gill, W. W. Zachary, “Dimensionality of Invariant Sets for Nonautonomous Processes”, SIAM J Math Anal, 23:5 (1992), 1204  crossref  mathscinet  zmath  isi
    8. Don A Jones, Edriss S Titi, “On the number of determining nodes for the 2D Navier–Stokes equations”, Journal of Mathematical Analysis and Applications, 168:1 (1992), 72  crossref
    9. A. V. Romanov, “Sharp estimates of the dimension of inertial manifolds for nonlinear parabolic equations”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 31–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. A. A. Ilyin, “Partly dissipative semigroups generated by the Navier–Stokes system on two-dimensional manifolds, and their attractors”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 47–76  mathnet  crossref  mathscinet  zmath  isi
    12. A. V. Razgulin, “Self-excited oscillations in the nonlinear parabolic problem with transformed argument”, Comput. Math. Math. Phys., 33:1 (1993), 61–70  mathnet  mathscinet  zmath  isi
    13. Wei Lin, Yi Zhao, “The global attractor of infinite—dimensional dynamical systems governed by a class of nonlinear parabolic variational inequalities and associated control problems”, Applicable Analysis, 54:3-4 (1994), 163  crossref
    14. T. V. Girya, I. D. Chueshov, “Inertial manifolds and stationary measures for stochastically perturbed dissipative dynamical systems”, Sb. Math., 186:1 (1995), 29–45  mathnet  crossref  mathscinet  zmath  isi
    15. V. S. Klimov, “Evolution problems in the mechanics of visco-plastic media”, Izv. Math., 59:1 (1995), 141–157  mathnet  crossref  mathscinet  zmath  isi
    16. Lev Kapitanski, “Minimal compact global attractor for a damped semilinear wave equation”, Communications in Partial Differential Equations, 20:7-8 (1995), 1303  crossref
    17. Tatsuo Yanagita, Kunihiko Kaneko, “Rayleigh-Bénard convection patterns, chaos, spatiotemporal chaos and turbulence”, Physica D: Nonlinear Phenomena, 82:3 (1995), 288  crossref
    18. A. A. Ilyin, “Averaging principle for dissipative dynamical systems with rapidly oscillating right-hand sides”, Sb. Math., 187:5 (1996), 635–677  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. N. M. Bessonov, S. A. Vakulenko, “Connected kink states in nonlinear inhomogeneous media”, Theoret. and Math. Phys., 107:1 (1996), 511–522  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. V. N. Starovoitov, “The dynamics of a two-component fluid in the presence of capillary forces”, Math. Notes, 62:2 (1997), 244–254  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. L. Boutet de Monvel, I.D. Chueshov, A.V. Rezounenko, “Long—time behaviour of strong solutions of retarded nonlinear P.D.E.s”, Communications in Partial Differential Equations, 22:9-10 (1997), 1453  crossref
    22. I. D. Chueshov, “Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems”, Russian Math. Surveys, 53:4 (1998), 731–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    23. D. N. Cheban, “Bounded solutions of linear almost periodic differential equations”, Izv. Math., 62:3 (1998), 581–600  mathnet  crossref  crossref  mathscinet  zmath  isi
    24. V. S. Klimov, “Topological characteristics of non-smooth functionals”, Izv. Math., 62:5 (1998), 969–984  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. V. S. Mel'nik, “Estimates of the fractal and Hausdorff dimensions of sets invariant under multimappings”, Math. Notes, 63:2 (1998), 190–196  mathnet  crossref  crossref  mathscinet  zmath  isi
    26. I. D. Chueshov, “A remark on sets of determining elements for reaction-diffusion systems”, Math. Notes, 63:5 (1998), 679–687  mathnet  crossref  crossref  mathscinet  zmath  isi
    27. L. S. Pankratov, I. D. Chueshov, “Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients”, Sb. Math., 190:9 (1999), 1325–1352  mathnet  crossref  crossref  mathscinet  zmath  isi
    28. A.O. Çelebi, V.K. Kalantarov, M. Polat, “Attractors for the Generalized Benjamin–Bona–Mahony Equation”, Journal of Differential Equations, 157:2 (1999), 439  crossref
    29. I. N. Kostin, “An attractor for a semilinear wave equation with boundary damping”, Journal of Mathematical Sciences (New York), 98:6 (2000), 753  crossref  mathscinet
    30. I. D. Chueshov, “Analyticity of global attractors and determining nodes for a class of damped non-linear wave equations”, Sb. Math., 191:10 (2000), 1541–1559  mathnet  crossref  crossref  mathscinet  zmath  isi
    31. David I Santiago, Alexander S Silbergleit, “Global dynamics of cosmological expansion with a minimally coupled scalar field”, Physics Letters A, 268:1-2 (2000), 69  crossref  elib
    32. V. S. Klimov, “Infinite-dimensional version of the Poincare–Hopf theorem and homological characteristics of functionals”, Sb. Math., 192:1 (2001), 49–64  mathnet  crossref  crossref  mathscinet  zmath  isi
    33. A. A. Kornev, “Approximation of attractors of semidynamical systems”, Sb. Math., 192:10 (2001), 1435–1450  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    34. A. V. Romanov, “Finite-dimensional dynamics on attractors of non-linear parabolic equations”, Izv. Math., 65:5 (2001), 977–1001  mathnet  crossref  crossref  mathscinet  zmath
    35. A. K. Abramyan, S. A. Vakulenko, “Dissipative and Hamiltonian Systems with Chaotic Behavior: An Analytic Approach”, Theoret. and Math. Phys., 130:2 (2002), 245–255  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    36. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    37. M. I. Vishik, V. V. Chepyzhov, “Kolmogorov $\varepsilon$-Entropy in Problems on Global Attractors of Evolution Equations of Mathematical Physics”, Problems Inform. Transmission, 39:1 (2003), 2–20  mathnet  crossref  mathscinet  zmath
    38. A. A. Kornev, “On an iterative method for the construction the Hadamard mustaches”, Comput. Math. Math. Phys., 44:8 (2004), 1274–1283  mathnet  mathscinet  zmath  elib
    39. E. L. Aero, S. A. Vakulenko, “Asymptotic Behavior of Solutions of a Strongly Nonlinear Model of a Crystal Lattice”, Theoret. and Math. Phys., 143:3 (2005), 782–791  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    40. Jack K. Hale, “Dissipation and Compact Attractors”, J Dyn Diff Equat, 18:3 (2006), 485  crossref  mathscinet  zmath  isi
    41. A. V. Romanov, “Effective finite parametrization in phase spaces of parabolic equations”, Izv. Math., 70:5 (2006), 1015–1029  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    42. A. A. Kornev, “A Method of Graph Transformation Type for Numerical Simulation of Invariant Manifolds”, Proc. Steklov Inst. Math., 256 (2007), 223–237  mathnet  crossref  mathscinet  zmath  elib  elib
    43. M. Yu. Kokurin, “Approximation of solutions to nonregular nonlinear equations by attractors of dynamic systems in a Banach space”, Russian Math. (Iz. VUZ), 51:1 (2007), 19–29  mathnet  crossref  mathscinet  zmath  elib
    44. Claudio Giorgi, Vittorino Pata, Elena Vuk, “On the extensible viscoelastic beam”, Nonlinearity, 21:4 (2008), 713  crossref  mathscinet  zmath  isi  elib
    45. A. K. Abramyan, S. A. Vakulenko, “Nonlinear Ritz method and the motion of defects”, Theoret. and Math. Phys., 155:2 (2008), 678–688  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    46. V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. Math., 72:4 (2008), 717–739  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    47. Vittorino Pata, “Gradient systems of closed operators”, centr eur j math, 7:3 (2009), 487  crossref  mathscinet  zmath  isi
    48. M. Polat, A. O. Celebı, N. Cali⋅kan, “Global attractors for the 3D viscous Cahn-Hillard equations in an unbounded domain”, Gapa, 88:8 (2009), 1157  crossref
    49. A. O. Celebı, V. K. Kalantarov, M. Polat, “Global attractors for 2D Navier–Stokes-Voight equations in an unbounded domain”, Gapa, 88:3 (2009), 381  crossref
    50. C. Giorgi, M.G. Naso, V. Pata, M. Potomkin, “Global attractors for the extensible thermoelastic beam system”, Journal of Differential Equations, 246:9 (2009), 3496  crossref
    51. Jack K. Hale, Geneviève Raugel, “A Modified Poincaré Method for the Persistence of Periodic Orbits and Applications”, J Dyn Diff Equat, 2010  crossref  isi
    52. S. A. Vakulenko, M. V. Cherkai, “Destruction of dissipative structures under random actions”, Theoret. and Math. Phys., 165:1 (2010), 1387–1399  mathnet  crossref  crossref  adsnasa  isi
    53. M. I. Vishik, V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics”, Russian Math. Surveys, 66:4 (2011), 637–731  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    54. A. V. Babin, M. I. Vishik, “Attractors of partial differential evolution equations in an unbounded domain”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 116:3-4 (2011), 221  crossref
    55. Pelin G. Geredeli, Azer Khanmamedov, “Long-time dynamics of the parabolic $p$-Laplacian equation”, CPAA, 12:2 (2012), 735  crossref
    56. Vittorino Pata, Filippo Dell'Oro, “Memory relaxation of type III thermoelastic extensible beams and Berger plates”, EECT, 1:2 (2012), 251  crossref
    57. Leonov G.A., “Funktsii lyapunova v teorii razmernosti attraktorov”, Prikladnaya matematika i mekhanika, 76:2 (2012), 180–196  elib
    58. V. V. Chepyzhov, “Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics”, Russian Math. Surveys, 68:2 (2013), 349–382  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    59. V.G.. Zvyagin, S.K.. Kondratyev, “Approximating topological approach to the existence of attractors in fluid mechanics”, J. Fixed Point Theory Appl, 2013  crossref
    60. M. S. Poltinnikova, “Formula for the Lyapunov Dimension for Two Connected Mappings of a Circle”, J Math Sci, 2013  crossref
    61. V. S. Klimov, “Variational inequalities with strong nonlinearities”, Russian Math. (Iz. VUZ), 58:9 (2014), 22–35  mathnet  crossref
    62. V. G. Zvyagin, S. K. Kondrat'ev, “Attractors of equations of non-Newtonian fluid dynamics”, Russian Math. Surveys, 69:5 (2014), 845–913  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    63. Cheban D., “Belitskii-Lyubich Conjecture For C-Analytic Dynamical Systems”, Discrete Contin. Dyn. Syst.-Ser. B, 20:3, SI (2015), 945–959  crossref  isi
    64. A. B. Aliyev, S. E. Isayeva, “A global attractor for one semilinear hyperbolic equation with memory operator”, Comput. Math. Math. Phys., 55:11 (2015), 1823–1835  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    65. Zvyagin V., “Attractors Theory For Autonomous Systems of Hydrodynamics and Its Application to Bingham Model of Fluid Motion”, Lobachevskii J. Math., 38:4, SI (2017), 767–777  crossref  isi
    66. Bilgin B. Kalantarov V., “Determining Functionals For Damped Nonlinear Wave Equations”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 931–944  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1521
    Full text:355
    References:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020